# SDR SWAA2022030368960

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242XF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 242XF UPPER SKIN IS CRACKED. / [01] AFT PASSENGER CABIN FLOOR PANEL 242XF WITH UPPER SKIN CRACK WAS REPLACED DUE TO THE EXTENT OF ALL DAMAGE IAW SRM 51-10-02-0G-0 PARA 9.A.(1).;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
